# SDR SWAA2014052828381

- Difficulty date: May 13, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 28,348 hours, 16,736 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CHORD CRACKED A BS 540, STRINGER 22L.  REPAIRED CHORD IAW EA.
